# SDR DHL2003366007

- Difficulty date: October 15, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Engine: Ge CF650*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Pin
- Part number: 94FS494295133
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER GEAR RETRACTION THE MAIN CARGO DOOR NOT LOCKED LIGHT ILLUMINATED ON S/O'S PANEL. PERFORMED EMERGENCY PROCEDURE PER AOM. ILLUMINATED ENTIRE FLIGHT.  FOUND SHEAR PIN BROKEN. REMOVED AND REPLACED PIN P/N: 94FS494295-133 AMM 52-36-11. DOOR AND LIGHTS OPERATE AND LOCK NORMALLY.
